MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-SMTH-01
Medical Device Problem Codes Off-Label Use (1494); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Inflammation (1932); Local Reaction (2035)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Health care professional reported injecting a patient with 0.8cc of smooth in the lips.The patient experienced lumps under the skin, bluish tint to the upper lip, and periodic shooting pain and swelling.On (b)(6) 2025 the complainant reported continuing discomfort and firmness/lumps in the lips, consistent with an inflammatory response.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The syringe was not returned for evaluation.Further information regarding this event, product or patient details has been requested but was not retrieved.The event is a physiological event complication and analysis of the device generally does not assist in determining a probable cause of the event.This is a known potential adverse event addressed in the product labeling.Complaints: eus (b)(4).

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
laurence hermitte
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key23372240
Report Number3003672980-2025-00138
Device Sequence Number8870494
Product Code LMH
UDI-Device Identifier03760172161271
UDI-Public(01)03760172161271(17)20270131(10)S2250560162
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-SMTH-01
Device Lot NumberS2250560162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexUnknown